Since this period which was non existent practically I've put on more weight and I'm more hungry and thirsty. I am now 5 days late for the next period but I already did a test before I was late and it came up negative...Is it possible the Seroquel anti psychotics I'm on are messing everything up? I've not been massively worrying it's just really unusual as I'm regular usually to the day. I can't find anything that suggests seroquel can stop your periods but I have a massive fear of being infertile and if the drugs are messing me up I want to stop them...I will do another pregnancy test soon and maybe it will show different this time or maybe my period will come, either way, some answers would be nice...
Your medication can definitely have an effect on your flow and your body in general. Those are very powerful drugs that deal with hormone balances in your body and are very powerful in the influence of stress. All this panicking and fear you have in itself can be a major cause of why you are late. You're eating habits, this weight gain/loss can all attribute to a delayed period. You need to realize the facts though, and that's pregnancy symptoms are visible within 6-8 weeks of being conceived. If you're hungry and thirsty...you're hungry and thirsty as of right now. That is your body. You feeling sick could mean you have a viral infection, but you simply cannot just attribute it to pregnancy especially when it comes to tests. You see, pregnancy tests are meant to be taken AT LEAST one month after your missed period. The pregnancy hormone is detectable usually after 4 months after conceiving, but higher at the 6-8 weeks time, hence taking the test at least one month post-missed period. Your weight gain is most likely attributed to your medications. Those medications have that side effect and it is very common. If you are very worried, go see your doctor, they will be able to help you and discuss with you the side effects and help you understand better what is happening to your body and how this medication can have an effect on you.
Correction 4 weeks after conceiving, not 4 months.
I have been taking 25 mg of Seroquil for 2 years now to help me sleep with no side effects or weight gain. How much do you take ?